# SDR DXTA2023033183470

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N501QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0037
- Aircraft time: 6,336 hours, 4,222 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE: UPON DEPARTURE OUT OF KXNX AT POSITIVE RATE GEAR HANDLE WOULD NOT MOVE. WE RAN CHECKLIST BUT HAD NO ABNORMAL INDICATIONS, WE TRIED THE GEAR HANDLE AGAIN AND IT WORKED NORMALLY FOR THE REST OF THE FLIGHT.  PERFORMED MULTIPLE GEAR SWINGS. FOUND NO DEFECTS WITH THE MLG HANDLE AT THIS TIME.  MCC ELECTED TO REPLACE THE MLG HANDLE MODULE AND LT MLG SQUAT SWITCH, BASED ON PREVIOUS TROUBLESHOOTING. REMOVED AND REPLACED THE MLG CONTROL MODULE.  REMOVED AND REPLACED LT MLG SQUAT SWITCH.  PERFORMED OPS CHECK OF MLG HANDLE, RIGGED & CHECKED SQUAT SWITCH WITH NO DEFECTS NOTED. WORK PERFORMED IAW AMM 32-30-30, 32-60-05, 32-60-00, & 32-00-00.
